... so far it has been 2 days what other things should I expect I have chronic back pain also take cymbalta, cesamet, morphine and demerol
Please consult with your doctor about wanting to cut down on this medication. I copied this information for you:
Do not stop using Lyrica without first talking to your doctor, even if you feel fine. You may have increased seizures or withdrawal symptoms such as headache, sleep problems, nausea, and diarrhea. Ask your doctor how to avoid withdrawal symptoms when you stop using Lyrica. Wear a medical alert tag or carry an ID card stating that you take Lyrica. Any medical care provider who treats you should know that you take seizure medication.
I am with you 100% but do not do it without telling your doctor withdraw can be way worse than the weight and you can probably come up with a solution to both problems with you and your doc working together if your doc won't help find another doc who has your mental and physical well being first and foremost. Good luck god bless.
For me, withdrawal from Lyrica starts at 24 hours. I take 300 mg as well, and due to mail order "hiccups" I have run out of meds 2x in the past 3 months... and barely dodged a run out for 2 other months. I can keep symptoms at bay if I space out remaining meds to 150 mg every 24 hours... I *DO NOT* recommend decreasing without accute supervision. Withdrawal from this drug is HELL, and it is FAST!
hello joan, my name is Wendy, I also take lyrica 150 mlg. 3x per day. I absoluteley love it and have been taking this for a year and a 1/2. when i first stated taking it i gained weight but with the increase i lost my appetite and lost all but 60 of the hundred pounds i gained. This all came off within a six month period. Lyrica also has an anti anxietiy med in it that really helps me deal with everyday life and i feel lyrica has given me some quality of life. I also take hydrocodone 7.5/325's and ambien for sleep. I have Fibromyalgia and chronic back pain. I am starting a pain program tomorrow hoping to learn how to not reach for that medication all the time for pain and to learn how to shut off my head with out medication to sleep. I stongley urge you to talk with your Dr. about medication and it's been very hard to find a Dr.
who understands pain because most of them are so stuck on their degrees and think they know what you are going thru but know one knows your pain but you because you are the one living with it. so make your DR. listen to you,and if he or she wont then i strongly urge you to find one that will. I am having a hard time finding one since i moved. My last pain DR. was awesome but it took time. I really hope this information was helpful and if you want to message me i would like to add you as a friend. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 2 answers
I am allergic to morphine, demerol and darvocet. What medication can I use for post-surgical pain m?
Posted 4 Feb 2011 • 1 answer
Posted 21 Feb 2011 • 3 answers
Posted 14 Apr 2012 • 3 answers
Posted 25 Feb 2013 • 4 answers